Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 12, Issue 2 (2019), 1-15.
New inequalities for $n$-time differentiable functions
In this paper, we obtain several inequalities of Ostrowski type that the absolute values of n-time differentiable functions are convex. Also, some applications to special means of real numbers are provided.
Tbilisi Math. J., Volume 12, Issue 2 (2019), 1-15.
Received: 20 December 2016
Accepted: 10 February 2019
First available in Project Euclid: 21 June 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Yildiz, Çetin; Özdemir, M. Emin. New inequalities for $n$-time differentiable functions. Tbilisi Math. J. 12 (2019), no. 2, 1--15. doi:10.32513/tbilisi/1561082563. https://projecteuclid.org/euclid.tbilisi/1561082563